Paramol Tablets 32Paramol

£5.99 £5.45 Add to Cart You can also place an order on the phone

Pharmacy Only

In stock
+ -

Paramol Tablets for effective relief of acute pain.

Can cause addiction.  For three days use only

 Active Ingredients: Paracetamol and Dihydrocodeine Tartrate.

Compulsory Information

This is a pharmacy only product, i.e a medicine, for your peace of mind you may enter information below which our pharmacist will read and advise if required. If you would like to contact our pharmacist first please click here

Paramol Tablets are for the short term treatment of acute moderate pain when other painkillers have not worked. Do not take less than four hours after taking other painkillers. If you need to take this medicine continuously for more than 3 days you should see your doctor or pharmacist.

Can cause addiction. For three days' use only.

Paramol Tablets are for treatment of:

  • Headache
  • Migraine
  • Period pain
  • Toothache and other dental pain
  • Backache and other muscular aches and pain

Do not drive while taking this medicine until you know how it affects you. These tablets can impair mental function

Description

Paramol Tablets are for the short term treatment of acute moderate pain when other painkillers have not worked. Do not take less than four hours after taking other painkillers. If you need to take this medicine continuously for more than 3 days you should see your doctor or pharmacist.

Can cause addiction. For three days' use only.

Paramol Tablets are for treatment of:

  • Headache
  • Migraine
  • Period pain
  • Toothache and other dental pain
  • Backache and other muscular aches and pain

Do not drive while taking this medicine until you know how it affects you. These tablets can impair mental function

How to use

Ingredients

Each tablet contains: Paracetamol 500 mg, Dihydrocodeine Tartrate 7.46 mg

Warnings

Consult your doctor or pharmacist before taking this product if you suffer from thyroid kidney or liver problems (including non-cirrhotic liver damage) are pregnant breastfeeding or have asthma or breathing difficulties. Warning: Do not exceed the stated dose. If symptoms persist consult your doctor. May cause dizziness. If affected do not drive or operate machinery. Avoid alcoholic drink. If you need to use this medicine for more than three days at a time see your doctor or pharmacist. Taking dihydrocodeine regularly for a long time can lead to addiction. Taking a painkiller for headaches too often or for too long can make them worse. Contains paracetamol: Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose even if you feel well. keep out of the reach of children. Do not store above 25°C. Paramol is a registered Trade Mark. If you are unsure about your health condition always speak to a medical professional. All content on this website is for information purposes only and should not be taken as professional medical advice. Always read the label prior to using any product.


Customer Reviews

There are no reviews for this product, why not be the first to add a review?

Add your own review

Rating:

Some of Our Brands